Posted by cache-monkey on November 17, 2005, at 18:20:12
In reply to Re: freaking out » cache-monkey, posted by ed_uk on November 17, 2005, at 13:37:14
Thanks for checking in :). My appointment with my pdoc isn't till Tuesday. He did leave a message saying that it was ok to discontinue if I want to. (Or rather, his admin assistant did...)
I'm definitely no longer wired, but am feeling a bit more depressed than when starting Lex two weeks ago, as well as a little more anxious.
I suppose at this point I should just give it time, but I've long had this feeling that my problems are more dopamine-related, as opposed to serotonin. Before I forayed into prescription meds my primary forms of self-medication involved cafffeine, nicotine, alcohol and sex. I'm not sure about alcohol, but the rest involve dopaminergic pathways, I believe.
Anyway, like I said before, I guess I should just give it a little more time, since the agitated panicky feeling has subsided...
> Hi CM
> When are you seeing your pdoc?